# SDR 9505016615

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fus 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE LEFT WHEELWELL VERTICAL STIFFENER AT FS 1241 BULKHEAD WAS FOUND CRACKED.  FABRICATED REPAIR AND INSTALLED.
